MathSciNet Relay Station
MathSciNet bibliographic data
MR1044731 58D25 (35Q53)
Abdelouhab, L.; Bona, J. L.; Felland, M.; Saut, J.-C. Nonlocal models for nonlinear, dispersive waves. Phys. D 40 (1989), no. 3, 360–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement